I have bipolar and I take saphris,xanax and my mood has been down for about 6 months. Been going thru medical issues since Oct 2011 having alot of pain. Just Diagnosed with a eating disorder was abusing laxatives but was causing more pain to my enlarged liver,spleen and also I make myself sick. Was living in bathroom for almost a decade well felt like it but for almost 1 yr. Do from what was wrong with me..I hate food. Everything I ate went rite thru me. I avoid people,avoid sun. People say I am malnutrition,look sickly,straving myself doctors,therapist asking me if I am eating lost 51 lbs. So the other day told doc that my mood has been down he said u don't look like it. I cover it up I put a smile on my face and look happy.. I want to cut I am also a cutter.I don't want to be touch anymore by anyone not even a doctor. I don't know what has happen to me maybe cause I was sick Oct Idk I just don't trust anyone anymore..So doctor up my saphris and I see my therapist today
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.